Alert archive / California / High Wind Warnings in 2007

High Wind Warning 1, NWS Hanford, CA

January 4, 2007

NWS Hanford, CA issued this high wind warning at Jan 4, 2007, 2:48 PM PST. It took effect at Jan 4, 2007, 4:00 PM PST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 4, 2007, 2:48 PM PST (22:48 UTC)
In effect from
Jan 4, 2007, 4:00 PM PST
Expired
Jan 5, 2007, 8:00 AM PST
In force
16 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KHNX 042248
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
248 PM PST THU JAN 4 2007

CAZ095-098-099-050700-
/O.UPG.KHNX.WI.Y.0001.000000T0000Z-070105T1000Z/
/O.NEW.KHNX.HW.W.0001.070105T0000Z-070105T1600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
248 PM PST THU JAN 4 2007

...HIGH WIND WARNING IN EFFECT UNTIL 8 AM PST FRIDAY FOR THE KERN 
COUNTY MOUNTAINS AND DESERT...
...WIND ADVISORY NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WARNING FOR THE KERN COUNTY MOUNTAINS AND DESERT...WHICH IS IN EFFECT
UNTIL 8 AM PST FRIDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT.

A STRONG FRONTAL SYSTEM CONTINUES TO MOVE ACROSS CENTRAL
CALIFORNIA AND BY THIS EVENING, THE FRONT WILL MOVE ACROSS KERN
COUNTY. STRONG AND POSSIBLY DAMAGING WINDS ARE EXPECTED LATER THIS
AFTERNOON AND ESPECIALLY OVERNIGHT TONIGHT THROUGH FRIDAY MORNING
AS A DEEPENING LOW PRESSURE AREA TO THE EAST, COMBINES WITH A
STRONG JET STREAM ALOFT. WEST TO NORTHWEST WINDS WILL INCREASE TO
THE 30 TO 45 MPH RANGE OVER MUCH OF THE AREA, AND WIND GUSTS TO
OVER 70 MPH ARE LIKELY IN WIND FAVORED AREAS SUCH AS THE TEHACHAPI
PASS...THE MOJAVE VICINITY AND LOCATIONS ALONG U.S 395 FROM RED
ROCK CANYON TO PEARSONVILLE. STRONG WINDS MAY ALSO AFFECT THE GRAPEVINE
REGION. 

EARLY FRIDAY, THE WINDS WILL SHIFT TO THE NORTH AND THE STRONGEST
WINDS WILL OCCUR OVER THE EL PASO MOUNTAINS, RED ROCK CANYON AND
OTHER LOCATIONS ALONG AND NEAR THE BASE OF THE EAST SIERRA. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF UP TO 75 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. WINDS THIS
STRONG MAKE DRIVING DANGEROUS...ESPECIALLY FOR HIGH PROFILE
VEHICLES. ROADS AFFECTED BY THESE WINDS INCLUDE ROUTES 14... 58
AND 178 AND U.S 395 FROM RED MOUNTAIN TO PEARSONVILLE. USE EXTRA
CAUTION OR AVOID TRAVEL ON THESE ROADS UNTIL THE WIND SUBSIDES ON
FRIDAY.

$$

DUDLEY

WEATHER.GOV/HANFORD
3 follow-up statements
000 
WWUS76 KHNX 050242
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
642 PM PST THU JAN 4 2007

CAZ095-098-099-051300-
/O.CON.KHNX.HW.W.0001.000000T0000Z-070105T1600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
642 PM PST THU JAN 4 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PST FRIDAY FOR 
THE KERN COUNTY MOUNTAINS AND DESERT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PST FRIDAY FOR 
THE KERN COUNTY MOUNTAINS AND DESERT....

A STRONG FRONTAL SYSTEM IS MOVING ACROSS KERN COUNTY...STRONG AND
POSSIBLY DAMAGING WINDS ARE EXPECTED OVERNIGHT TONIGHT THROUGH
FRIDAY MORNING AS A DEEPENING LOW PRESSURE AREA TO THE EAST...
COMBINES WITH A STRONG JET STREAM ALOFT. WEST TO NORTHWEST WINDS
WILL INCREASE TO THE 30 TO 45 MPH RANGE OVER MUCH OF THE AREA...
AND WIND GUSTS TO OVER 70 MPH ARE LIKELY IN WIND FAVORED AREAS
SUCH AS THE TEHACHAPI PASS...THE MOJAVE VICINITY AND LOCATIONS
ALONG U.S 395 FROM RED ROCK CANYON TO PEARSONVILLE. STRONG WINDS
MAY ALSO AFFECT THE GRAPEVINE REGION ALONG INTERSTATE 5.

EARLY FRIDAY... THE WINDS WILL SHIFT TO THE NORTH AND THE STRONGEST
WINDS WILL OCCUR OVER THE EL PASO MOUNTAINS... RED ROCK CANYON AND
OTHER LOCATIONS ALONG AND NEAR THE BASE OF THE EAST SIERRA.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF UP TO 75 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. WINDS THIS
STRONG MAKE DRIVING DANGEROUS...ESPECIALLY FOR HIGH PROFILE
VEHICLES. ROADS AFFECTED BY THESE WINDS INCLUDE ROUTES 14...
58 AND 178 AND U.S 395 FROM RED MOUNTAIN TO PEARSONVILLE AND ALONG
I-5 THROUGH THE GRAPEVINE. USE EXTRA CAUTION OR AVOID TRAVEL ON
THESE ROADS UNTIL THE WIND SUBSIDES ON FRIDAY MORNING.

$$

WEATHER.GOV/HANFORD
000 
WWUS76 KHNX 051229
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
429 AM PST FRI JAN 5 2007

CAZ095-098-099-051600-
/O.CON.KHNX.HW.W.0001.000000T0000Z-070105T1600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
429 AM PST FRI JAN 5 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS
MORNING FOR THE KERN COUNTY MOUNTAINS AND DESERT...

A HIGH WIND WARNING REMAINS IN EFFECT FOR THE KERN COUNTY
MOUNTAINS AND DESERT UNTIL 8 AM PST THIS MORNING.

A FRONTAL SYSTEM MOVING ACROSS KERN COUNTY WILL CONTINUE TO PRODUCE
STRONG AND GUSTY WINDS THIS MORNING ACROSS THE KERN COUNTY MOUNTAINS
AND DESERT. WEST TO NORTHWEST WINDS IN THE 30 TO 45 MPH RANGE WILL
OCCUR OVER PORTIONS OF THE AREA EARLY THIS MORNING...WITH WIND
GUSTS TO OVER 70 MPH POSSIBLE IN WIND FAVORED AREAS SUCH AS THE
TEHACHAPI PASS...THE MOJAVE VICINITY AND LOCATIONS ALONG U.S 395
FROM RED ROCK CANYON TO PEARSONVILLE. STRONG WINDS MAY ALSO AFFECT
THE GRAPEVINE REGION ALONG INTERSTATE 5.

THE WINDS WILL SHIFT TO THE NORTH DURING THE MORNING AND THE
STRONGEST WINDS WILL AFFECT THE EL PASO MOUNTAINS...RED ROCK
CANYON AND OTHER LOCATIONS ALONG AND NEAR THE BASE OF THE EAST
SIERRA.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF UP TO 75 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. WINDS THIS
STRONG MAKE DRIVING DANGEROUS...ESPECIALLY FOR HIGH PROFILE
VEHICLES. ROADS AFFECTED BY THESE WINDS INCLUDE ROUTES 14...
58 AND 178 AND U.S 395 FROM RED MOUNTAIN TO PEARSONVILLE AND
ALONG I-5 THROUGH THE GRAPEVINE. USE EXTRA CAUTION OR AVOID
TRAVEL ON THESE ROADS UNTIL THE WIND SUBSIDES ON FRIDAY MORNING.

$$

WEATHER.GOV/HANFORD

CAZ089>092-051600-
/O.NEW.KHNX.FR.Y.0001.070106T0900Z-070106T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
429 AM PST FRI JAN 5 2007

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY FOR THE 
CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST
ADVISORY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...WHICH
IS IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY.

A COLD AIRMASS WILL SETTLE IN TONIGHT AND BRING AREAS OF FROST TO
THE VALLEY. TEMPERATURES AT MOST VALLEY LOCATIONS WILL FALL TO
FREEZING OR A COUPLE OF DEGREES BELOW FREEZING BY EARLY MORNING.
AREAS OF FROST ARE LIKELY WITH TEMPERATURES AT OR BELOW FREEZING
LASTING FROM 4 TO 8 HOURS.

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

WEATHER.GOV/HANFORD


JEB
000 
WWUS76 KHNX 051612
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
812 AM PST FRI JAN 5 2007

CAZ098-099-060000-
/O.EXP.KHNX.HW.W.0001.000000T0000Z-070105T1600Z/
/O.NEW.KHNX.WI.Y.0002.070105T1612Z-070106T0000Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
812 AM PST FRI JAN 5 2007

...HIGH WIND WARNING HAS EXPIRED...
...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...


THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY FOR THE KERN COUNTY DESERT...WHICH IS IN EFFECT UNTIL 4 PM
PST THIS AFTERNOON. THE HIGH WIND WARNING IS NO LONGER IN EFFECT.

STRONG AND GUSTY WINDS WILL CONTINUE IN THE WAKE OF A COLD
FRONT TODAY. NORTHERLY WINDS OF 25 TO 40 MPH CAN BE EXPECTED
THROUGH THIS AFTERNOON WITH LOCAL GUSTS TO 60 MPH. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WEATHER.GOV/HANFORD

CAZ095-051715-
/O.EXP.KHNX.HW.W.0001.000000T0000Z-070105T1600Z/
KERN COUNTY MOUNTAINS-
812 AM PST FRI JAN 5 2007

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING FOR THE KERN COUNTY MOUNTAINS IS NO LONGER
IN EFFECT.  

WINDS HAVE DIMINISHED THIS MORNING ACROSS THE REGION. HOWEVER...
LOCAL GUSTS TO 40 MPH ARE POSSIBLE THROUGH THIS AFTERNOON. 



$$

WEATHER.GOV/HANFORD

CAZ089>092-060015-
/O.CON.KHNX.FR.Y.0001.070106T0900Z-070106T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
812 AM PST FRI JAN 5 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
SATURDAY.

A COLD AIRMASS WILL SETTLE IN TONIGHT AND BRING AREAS OF FROST TO
THE VALLEY. TEMPERATURES AT MOST VALLEY LOCATIONS WILL FALL TO
FREEZING OR A COUPLE OF DEGREES BELOW FREEZING BY EARLY MORNING.
AREAS OF FROST ARE LIKELY WITH TEMPERATURES AT OR BELOW FREEZING
LASTING FROM 4 TO 8 HOURS.

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at Jan 4, 2:43 PM PST, 5 minutes earlier.

Area forecast discussion, Jan 4, 2:43 PM PST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HANFORD CA
243 PM PST THU JAN 4 2007

.SHORT TERM...PRECIPITATION CONTINUES TO SPREAD ACROSS THE DISTRICT
THIS AFTERNOON AHEAD OF A POSITIVE TILT TROF MOVING INTO NORTHERN
CALIFORNIA. WATER VAPOR AND RUC80 UPPER AIR ANALYSIS PLACES THE
TROF AXIS NEAR NEAR EUREKA AND STILL MOVING SOUTHEAST. AHEAD OF
THE TROF...250MB WIND ANALYSIS NOW HAS +100KTS SPEEDS OVER THE
NORTHERN PORTIONS OF THE DISTRICT WITH +150KTS JET MAX OVER THE
SOUTHERN SACRAMENTO VALLEY. CURRENT TREND IS TO CONTINUE MOVING
THE JET CORE SOUTH AND OVER CENTRAL CALIFORNIA LATER TODAY. WITH
THE PRECIP ALREADY OCCURRING...THE JET MAX WILL PROVIDE MORE LIFT
TO FURTHER INCREASE THE PRECIP RATES OVER THE SIERRA NEVADA RANGE.
THEREFORE...WILL MAINTAIN THE CURRENT WINTER STORM WARNING AND
SNOW ADVISORY FOR THE SIERRA NEVADA RANGE FROM NORTH TO
SOUTH...RESPECTIVELY. IN ADDITION TO THE PRECIP TODAY...THE TROF
PASSAGE...JET MAX AND INFLUX OF COLD AIR TO THE NORTH WILL TIGHTEN
THE SURFACE PRESSURE GRADIENT FROM SFO THE LAS. MODELS PLACE THE
GRADIENT AT NEAR 15MB BY 400 PM PST AND CONTINUE RISING TO NEAR
20MB BY 1000 PM PST. WHILE WINDS HAVE ALREADY INCREASE THIS
AFTERNOON...WILL SEE FURTHER WIND SPEEDS INCREASE THIS EVENING.
WINDS IN THE KERN MOUNTAINS AND DESERTS SHOULD REACH WARNING CRITERIA
EARLY THIS EVENING AND CONTINUE THROUGH THE NIGHT. THEREFORE...THE
WIND ADVISORY HAS BEEN UPGRADED TO A HIGH WIND WARNING AND REMAIN
IN EFFECT THROUGH 8 AM PST FRIDAY.

AFTERWARD...FRIDAY WILL SEE CLEARING SKIES WITH LOCALLY WINDY
CONDITIONS AS THE TROF AXIS MOVES EAST OF THE DISTRICT. A HIGH
PRESSURE RIDGE WILL REGAIN CONTROL OF THE REGION AND ALLOW FOR A
DRY WEEKEND. YET...COLD AIR BEHIND THE TROF WILL ALLOW FOR THE
RETURN OF FROST. IN ADDITION...THE INFLUX OF MOISTURE WILL
INCREASE THE POTENTIAL FOR DENSE NIGHT AND MORNING FOG. THESE
CONDITIONS WILL PERSIST THROUGH THE SHORT TERM PERIOD AS THE RIDGE
DOMINATES THE REGION.

.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY...LITTLE CHANGE IN THE
FORECAST MODELS DURING THE PERIOD AS THE PROGS CONTINUE TO SHOW A
VERY STRONG HIGH PRESSURE SYSTEM ANCHORED OFF OF SOUTHERN CALIFORNIA
SUNDAY NIGHT THROUGH TUESDAY. BY WEDNESDAY BOTH THE GFS AND EUROPEAN
MODELS SHIFT THE HIGH BACK TO THE WEST AND TURN THE FLOW ALOFT TO
THE NORTHWEST AS A LOW DIGS INTO NORTHWEST CANADA. BY WEDNESDAY AND
THURSDAY THESE MODELS NOW HAVE THE CANADIAN LOW MOVING INTO THE
NORTHERN ROCKIES. THIS POSITIONING WILL KEEP THE AREA DRY. UNDER THE
STRONG RIDGE, IT APPEARS THE SAN JOAQUIN VALLEY WILL EXPERIENCE A
WIDESPREAD FOG-TO-STRATUS PERIOD BEGINNING SUNDAY NIGHT WITH THE FOG
AND THEN AS THE INVERSION HEIGHT INCREASES, A LOW STRATUS REGIME
SHOULD OCCUR. I HAVE INCREASED THE COVERAGE OF THE CLOUDS AND
ASSOCIATED LOWER TEMPERATURES EACH DAY FROM MONDAY THROUGH
WEDNESDAY. BY THURSDAY, WITH THE PROGGED LOW APPROACHING, WILL KEEP
A BROAD BRUSH SLIGHT CHANCE POPS IN PLACE.

.AVIATION...AREAS OF MVFR WITH LOCAL IFR VISIBILITIES IN THE CENTRAL
AND SOUTHERN SAN JOAQUIN VALLEY THROUGH 02Z IN RAIN AND MIST. AFTER
02Z GENERALLY IMPROVING CONDITIONS TO MVFR AND TO VFR BY 08Z AS
SKIES CLEAR. OVER THE ADJACENT SIERRA AND KERN COUNTY MOUNTAINS
WIDESPREAD MOUNTAIN OBSCURATION AND STRONG WIND SHEAR THROUGH 15Z
ON FRIDAY. FOR SPECIFIC DETAILS...PLEASE REFER TO THE TAFS FOR
KMCE...KFAT AND KBFL...AND TWEB ROUTES 421 AND 423.

&&

.AIR QUALITY ISSUES...
THE VALLEY AIR DISTRICT HAS ISSUED THE FOLLOWING FIREPLACE/WOOD
STOVE BURNING DECLARATION FOR THURSDAY, JANUARY 4, 2007. WOOD
BURNING IS DISCOURAGED IN FRESNO, KERN AND TULARE COUNTIES.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
SNOW AND BLOWING SNOW ADVISORY UNTIL MIDNIGHT PST TONIGHT FOR
TULARE COUNTY MOUNTAINS /CAZ097/.

WINTER STORM WARNING UNTIL 10 PM PST THIS EVENING FOR THE SOUTHERN
SIERRA NEVADA /CAZ096/.

HIGH WIND WARNING UNTIL 8 AM PST FRIDAY FOR THE KERN COUNTY
MOUNTAINS AND DESERTS /CAZ095-098-099/.

&&

MOLINA/DUDLEY

WEATHER.GOV/HANFORD
Hazardous weather outlook, Jan 4, 4:23 AM PST, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HANFORD CA
423 AM PST THU JAN 4 2007

CAZ096-051230-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
423 AM PST THU JAN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SIERRA NEVADA
FROM YOSEMITE TO KINGS CANYON.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT FROM 4 AM TO 10 PM PST
TONIGHT. PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE
SFOWSWHNX /WMO HEADER WWUS46 KHNX/ FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THE SAN JOAQUIN VALLEY NATIONAL WEATHER SERVICE
OFFICE.

WEATHER.GOV/HANFORD

CAZ097-051230-
TULARE COUNTY MOUNTAINS-
423 AM PST THU JAN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TULARE COUNTY MOUNTAINS.

.DAY ONE...TODAY AND TONIGHT

A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT FROM 6 AM TO
MIDNIGHT. PLEASE REFER TO SFOWSWHNX/WMO HEADER WWUS46 KHNX/ FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THE SAN JOAQUIN VALLEY NATIONAL WEATHER SERVICE
OFFICE.

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WEATHER.GOV/HANFORD

CAZ095-098-099-051230-
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
423 AM PST THU JAN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS
AND DESERT.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FROM NOON TO 2 AM PST FRIDAY. PLEASE
REFER TO THE LATEST SFONPWHNX /WMO HEADER WWUS76 KHNX/ FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE WIND ADVISORY WILL CONTINUE UNTIL 2 AM PST FRIDAY. OTHERWISE NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THE SAN JOAQUIN VALLEY NATIONAL WEATHER SERVICE
OFFICE.

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WEATHER.GOV/HANFORD

MORSE

Nearby

High Wind Warnings in California, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.